# SDR NACA2023041100001

- Difficulty date: April 11, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,019 hours, 18,477 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HF RADIO COULD NOT TRANSMIT FOR MAJORITY OF FLIGHT. MX PERFORMED TASK 23-11-00-435, RIGHT HF TESTED OPS CHECK OK.
